# SDR CVGA20240725002

- Difficulty date: July 21, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N929AG
- Make and model: Beech 400A
- Aircraft serial: RK381
- Aircraft time: 6,855 hours, 5,775 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING ON TAXIWAY MAIN BRAKES FAILED. HAD TO USE EMERGENCY BRAKE TO STOP.
